# SDR SWAA2021100509588

- Difficulty date: August 19, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E JUST I/B OF FLAP DEFLECTION RIB (ORSS261) HORIZONTAL BULB SEAL RETAINER CRACKED. ; / [01] REMOVED AND. REPLACED SEAL ASSY AT LT WING FIXED T/E JUST L/B OF FLAP B737-700 SRM 51 -40-02-0G -0; [02] CERTIFIED.; [03] VERIFIED SEAL ASSY REPLACEMENT
